# SDR MASA2019100431274

- Difficulty date: October 4, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 39,023 hours, 30,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Reported
- Location: Row 3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING EMER LIGHT ROW 3. PLACED ON MEL
